Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking Fertomid. What should be the dosage and duration between two courses of Fertomid?

i took my first course of fertomid on 22 July 2012 then my periods started on the 6 th of August (18 days later) my Dr gave me a second course of fertomid (100mg) starting today. I just read the liflet and it says the next course should be taken atleast 30 days later. should I continue with the second course now as instructed by my Dr?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Welcome to HCM,

Fertomid contains clomiphene.

It is given to stimulate ovulation.

It is to be taken from 5th day of menstrual cycle/period for 5 days.

You should, please discuss your doubts with your doctor.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor